34410 articles – 26941 Notices  [english version]
.:. Consultation > Par auteur > Ayache .:.
6 documents classés par :

fulltext access A process very similar to multifractional Brownian motion
Ayache A., Bertrand P. R.
Dans Recent Developments in Fractals and Related Fields, Birkhauser (Ed.) (2010) 311--326 [hal-00354081 - version 2]
fulltext access A Central Limit Theorem for the Generalized Quadratic Variation of the Step Fractional Brownian Motion
Ayache A., Bertrand P., Lévy Véhel J.
Statistical Inference for Stochastic Processes 10, 1 (2007) 1-27 [hal-00539211 - version 1]
fulltext access Regularity and identification of Generalized Multifractional Gaussian Processes
Ayache A., Benassi A., Cohen S., Lévy Véhel J.
Lecture Notes in Mathematics 1857 (2004) 290-312 [inria-00576446 - version 1]
fulltext access On the Identification of the Pointwise Holder Exponent of the Generalized Multifractional Brownian Motion
Ayache A., Lévy Véhel J.
Stochastic Processes and their Applications 111, 1 (2004) 119-156 [inria-00559108 - version 1]
fulltext access The covariance structure of multifractional Brownian motion, with application to long range dependence
Ayache A., Cohen S., Lévy Véhel J.
Dans 2000 IEEE International Conference on Acoustics, Speech, and Signal Processing - ICASSP 2000 (2000) [inria-00581032 - version 1]
fulltext access Generalized Multifractional Brownian Motion: Definition and Preliminary Results
Ayache A., Lévy Véhel J.
Dans Fractals - Theory and Applications in Engineering, Springer (Ed.) (1999) [inria-00578657 - version 1]